# SDR GAIA9979

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AAR/OKC MAINTENANCE FACILITY.  FUSELAGE SKIN GOUGED BY AFT CORNER OF MCD CUTOUT ON DOUBLER.  BLENDED GOUGE IAW B727 SRM AND FVI DRAWING 53-99094-2.  THIS REPAIR HAS BEEN APPROVED BY THE FAA ATL/ACO LETTER NUMBER ACE 117A-99-10.  THE AIRCRAFT WAS RETURNED TO SERVICEABLE CONDITION.  (M)
